# SDR DXTA2024121101427

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500356
- Aircraft time: 6,938 hours, 5,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005807
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE ENROUTE WE SHUT OFF THE CABIN LIGHTS AND NOTICED THAT THE EMERGENCY LIGHTS STAYED ON. IF WE SELECT THE EMER LIGHTS TO OFF THEY WILL GO OUT BUT COME BACK ON WHEN WE SELECT THEM TO ARM. REMOVED FWD AND AFT EMERGENCY LIGHTS AND REPLACED BOTH IAW PHENOM 300 AMM 33-52-01 AND CHARGED, THEN PERFORMED SATISFACTORY OPERATIONAL CHECK. RESTORED AIRCRAFT TO ORIGINAL CONFIQURATION
